# SDR SIMA20240305003

- Difficulty date: March 5, 2024
- Submitted: March 22, 2024
- Operation: Air carrier
- Aircraft: N219NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000522
- Aircraft time: 19,694 hours, 13,155 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003264001
- Condition: Corroded
- Location: Fr12 To Fr20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT LEFT HAND FLOOR BEAM AT FRAME 17, Y-12. (LEVEL 2 CORROSION) BLENDED CORROSION ON LEFT HAND BEAM AT FR 17 Y-12 IAW E-175 SRM 51-10-03. FOUND TO BE OUT OF ALLOWABLE LIMITS IAW E-175 SRM 51-75-16. LOCATED, DRILLED, COUNTERSUNK, AND DEBURRED FASTENER HOLES ON NEW LH SEAT TRACK PN 170-03264-001 PER EMB-175 SRM 51-40-02 AND 51-40-04. RESTORED FINISH ON NEW LH SEAT TRACK FROM FR 12 TO FR 20 PER EM 175 ETN EJ-51-025, GN-51-016, AND CPM 51-25-00. INSTALLED LH SEAT TRACK FROM FR 12 TO FR 20 PER SRM 51-40-08.
